# SDR CALA0700004

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 36,284 hours, 19,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER FLANGE CORRODED AROUND SCREW HOLES AT STA 986.5, RBL 19 TO RBL 46.  THE CORRODED SECTION OF FLOORBEAM WAS CUT OUT AND A TEE REPAIR ANGLE AND STRAP WERE INSTALLED IAW ECRA 5310-04494, REPAIR OPTION B.
